Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 269091, 13 pages
http://dx.doi.org/10.1155/2013/269091
Research Article

Delay-Dependent Finite-Time Filtering for Markovian Jump Systems with Different System Modes

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
3Key Laboratory on Signal and Information Processing, Xihua University, Chengdu, Sichuan 610039, China

Received 4 March 2013; Accepted 16 April 2013

Academic Editor: Qiankun Song

Copyright © 2013 Yong Zeng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. N. Krasovskiĭ and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes—I. Statement of the problem, method of solving,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961. View at Google Scholar · View at MathSciNet
  2. J. Tian, Y. Li, J. Zhao, and S. Zhong, “Delay-dependent stochastic stability criteria for Markovian jumping neural networks with mode-dependent time-varying delays and partially known transition rates,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5769–5781, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Wu, X. Su, and P. Shi, “Sliding mode control with bounded L2 gain performance of Markovian jump singular time-delay systems,” Automatica, vol. 48, no. 8, pp. 1929–1933, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Gao, Z. Fei, J. Lam, and B. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Wu, H. Su, and J. Chu, “H filtering for singular Markovian jump systems with time delay,” International Journal of Robust and Nonlinear Control, vol. 20, no. 8, pp. 939–957, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Tiňo, M. Čerňanský, and L. Beňušková, “Markovian architectural bias of recurrent neural networks,” IEEE Transactions on Neural Networks, vol. 15, no. 1, pp. 6–15, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Dong, Z. Wang, D. W. C. Ho, and H. Gao, “Robust H filtering for Markovian jump systems with randomly occurring nonlinearities and sensor saturation: the finite-horizon case,” IEEE Transactions on Signal Processing, vol. 59, no. 7, pp. 3048–3057, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Ma, S. Xu, and Y. Zou, “Stability and synchronization for Markovian jump neural networks with partly unknown transition probabilities,” Neurocomputing, vol. 74, pp. 3404–3341, 2011. View at Google Scholar
  9. H. Zhao, S. Xu, and Y. Zou, “Robust H filtering for uncertain Markovian jump systems with mode-dependent distributed delays,” International Journal of Adaptive Control and Signal Processing, vol. 24, no. 1, pp. 83–94, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Zhang, S. Xu, and B. Zhang, “Discrete-time fuzzy Markovian jump systems with time-varying delays,” IEEE Transactions on Fuzzy Systems, vol. 17, no. 2, pp. 411–420, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. Z. Wu, H. Su, and J. Chu, “State estimation for discrete Markovian jumping neural networks with time delay,” Neurocomputing, vol. 73, no. 10–12, pp. 2247–2254, 2010. View at Publisher · View at Google Scholar · View at Scopus
  12. Q. Zhu and J. Cao, “Robust exponential stability of markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 21, no. 8, pp. 1314–1325, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. H. Huang, G. Feng, and X. Chen, “Stability and stabilization of Markovian jump systems with time delay via new Lyapunov functionals,” IEEE Transactions on Circuits and Systems. I, vol. 59, no. 10, pp. 2413–2421, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. Zhu and J. Cao, “Stability of Markovian jump neural networks with impulse control and time varying delays,” Nonlinear Analysis. Real World Applications, vol. 13, no. 5, pp. 2259–2270, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Sun, J. Lam, S. Xu, and Y. Zou, “Robust exponential stabilization for Markovian jump systems with mode-dependent input delay,” Automatica, vol. 43, no. 10, pp. 1799–1807, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Mohammadian, A. Abolmasoumi, and H. Momeni, “H mode-independent filter design for Markovian jump genetic regulatory networks with time-varying delays,” Neurocomputing, vol. 87, pp. 10–18, 2012. View at Google Scholar
  17. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  18. S. Mou, H. Gao, W. Qiang, and K. Chen, “New delay-dependent exponential stability for neural networks with time delay,” IEEE Transactions on Systems, Man, and Cybernetics Part B, vol. 38, no. 2, pp. 571–576, 2008. View at Publisher · View at Google Scholar · View at Scopus
  19. O. M. Kwon, J. Park, S. Lee, and E. Cha, “Analysis on delay-dependent stability for neural networks with time-varying delays,” Neurocomputing, vol. 103, pp. 114–120, 2013. View at Google Scholar
  20. L. Hu, H. Gao, and W. X. Zheng, “Novel stability of cellular neural networks with interval time-varying delay,” Neural Networks, vol. 21, no. 10, pp. 1458–1463, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. H. Zhang, Z. Liu, G. B. Huang, and Z. Wang, “Novel weighting-delay-based stability criteria for recurrent neural networks with time-varying delay,” IEEE Transactions on Neural Networks, vol. 21, no. 1, pp. 91–106, 2010. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Zuo, C. Yang, and Y. Wang, “A new method for stability analysis of recurrent neural networks with interval time-varying delay,” IEEE Transactions on Neural Networks, vol. 21, no. 2, pp. 339–344, 2010. View at Publisher · View at Google Scholar · View at Scopus
  23. P. Park, J. W. Ko, and C. Jeong, “Reciprocally convex approach to stability of systems with time-varying delays,” Automatica, vol. 47, no. 1, pp. 235–238, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. Zhang, L. Yu, and W. Zhang, “Delay-dependent fault detection for switched linear systems with time-varying delays-the average dwell time approach,” Signal Processing, vol. 91, pp. 832–840, 2011. View at Google Scholar
  25. Z. Fei, H. Gao, and P. Shi, “New results on stabilization of Markovian jump systems with time delay,” Automatica, vol. 45, no. 10, pp. 2300–2306, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. H. R. Karimi, “Robust delay-dependent H control of uncertain time-delay systems with mixed neutral, discrete, and distributed time-delays and Markovian switching parameters,” IEEE Transactions on Circuits and Systems I, vol. 58, no. 8, pp. 1910–1923, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Luo, G. Liu, and S. Zhong, “Robust fault detection of Markovian jump systems with different system modes,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 5001–5012, 2013. View at Google Scholar
  28. B. Zhang and Y. Li, “Exponential L2L filtering for distributed delay systems with Markovian jumping parameters,” Signal Processing, vol. 93, no. 1, pp. 206–216, 2013. View at Google Scholar
  29. A. Abolmasoumi and H. Momeni, “Robust observer-based H control of a Markovian jump system with different delay and system modes,” International Journal of Control, Automation, and Systems, vol. 9, no. 4, pp. 768–776, 2011. View at Google Scholar
  30. L. Zhang, E.-K. Boukas, and J. Lam, “Analysis and synthesis of Markov jump linear systems with time-varying delays and partially known transition probabilities,” IEEE Transactions on Automatic Control, vol. 53, no. 10, pp. 2458–2464, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  31. S. Ma and E. K. Boukas, “Robust H filtering for uncertain discrete Markov jump singular systems with mode-dependent time delay,” IET Control Theory & Applications, vol. 3, no. 3, pp. 351–361, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  32. Y. Chen, W. Bi, and W. Li, “Stability analysis for neural networks with time-varying delay: a more general delay decomposition approach,” Neurocomputing, vol. 73, no. 4–6, pp. 853–857, 2010. View at Publisher · View at Google Scholar · View at Scopus
  33. Z. Shu, J. Lam, and S. Xu, “Robust stabilization of Markovian delay systems with delay-dependent exponential estimates,” Automatica, vol. 42, no. 11, pp. 2001–2008, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. X. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881–888, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. C. Qian and J. Li, “Global finite-time stabilization by output feedback for planar systems without observable linearization,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 885–890, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  36. F. Amato, R. Ambrosino, C. Cosentino, and G. De Tommasi, “Input-output finite time stabilization of linear systems,” Automatica, vol. 46, no. 9, pp. 1558–1562, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Y. Hong, “Finite-time stabilization and stabilizability of a class of controllable systems,” Systems & Control Letters, vol. 46, no. 4, pp. 231–236, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. F. Amato and M. Ariola, “Finite-time control of discrete-time linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 724–729, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Z. Zuo, Y. Liu, Y. Wang, and H. Li, “Finite-time stochastic stability and stabilisation of linear discrete-time Markovian jump systems with partly unknown transition probabilities,” IET Control Theory & Applications, vol. 6, no. 10, pp. 1522–1526, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. X. Luan, F. Liu, and P. Shi, “Finite-time filtering for non-linear stochastic systems with partially known transition jump rates,” IET Control Theory & Applications, vol. 4, no. 5, pp. 735–745, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  41. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. X. Lin, H. Du, and S. Li, “Finite-time boundedness and L2-gain analysis for switched delay systems with norm-bounded disturbance,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5982–5993, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  43. J. Lin, S. Fei, and Z. Gao, “Stabilization of discrete-time switched singular time-delay systems under asynchronous switching,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1808–1827, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. H. Song, L. Yu, D. Zhang, and W.-A. Zhang, “Finite-time H control for a class of discrete-time switched time-delay systems with quantized feedback,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4802–4814, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  45. Z. Zuo, H. Li, Y. Liu, and Y. Wang, “On finite-time stochastic stability and stabilization of Markovian jump systems subject to partial information on transition probabilities,” Circuits Systems and Signal Processing, 2012. View at Publisher · View at Google Scholar
  46. H. Liu, Y. Shen, and X. Zhao, “Delay-dependent observer-based H finite-time control for switched systems with time-varying delay,” Nonlinear Analysis. Hybrid Systems, vol. 6, no. 3, pp. 885–898, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. Y. Zhang, C. Liu, and X. Mu, “Robust finite-time H control of singular stochastic systems via static output feedback,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5629–5640, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. J. Cheng, H. Zhu, S. Zhong, Y. Zhang, and Y. Zeng, “Finite-time Stabilization of H filtering for switched stochastic systems,” Circuits, Systems and Signal Processing, 2012. View at Publisher · View at Google Scholar
  49. J. Cheng, H. Zhu, S. Zhong, and Y. Zhang, “Finite-time boundness of H filtering for switching discrete-time systems,” International Journal of Control, Automation, and Systems, vol. 10, pp. 1129–1135, 2012. View at Google Scholar
  50. Z. Xiang, C. Qiao, and M. S. Mahmoud, “Finite-time analysis and H control for switched stochastic systems,” Journal of the Franklin Institute, vol. 349, no. 3, pp. 915–927, 2012. View at Publisher · View at Google Scholar · View at MathSciNet